# SDR AWXA200600800

- Difficulty date: May 19, 2005
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N639AW
- Make and model: Airbus A320-232
- Aircraft serial: 471
- Aircraft time: 59,074 hours, 15,739 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: D57252520004
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C8 CHECK DISCOVERED CRACK IN THE NR 52, 54 AND 55 HOLES OF THE LT WING REAR SPAR, ACTUATOR CYLINDER ANCHORAGE.  REQUIRES OVERSIZING THE HOLES BEYOND SERVICE BULLETIN LIMITS.  MAINTENANCE REAMED HOLE AND INSTALLED OVERSIZED FASTENER AT THE NR 52, 54 AND 55 HOLES OF THE LT WING REAR SPAR, ACTUATOR CYLINDER ANCHORAGE IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 26-5721-05153-ES1.
